Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The existence for the solution of the elliptic Cauchy problem


Author: Chung-Ling Yu
Journal: Bull. Amer. Math. Soc. 80 (1974), 545-548
MSC (1970): Primary 30A92, 30A93, 30A82, 35A20, 33B30, 35G10, 35J60
DOI: https://doi.org/10.1090/S0002-9904-1974-13490-7
MathSciNet review: 0338553
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. K. Aziz, R. P. Gilbert and H. C. Howard, A second order, non-linear elliptic boundary value problem with generalized Goursat data, Ann. Mat. Pura Appl. (4) 72 (1966), 325-341. MR 34 #4697. MR 204861
  • 2. D. Colton, Cauchy's problem for almost linear elliptic equations in two independent variables, J. Approximation Theory 3 (1970), 66-71. MR 41 #3985. MR 259347
  • 3. P. R. Garabedian, Partial differential equations, Wiley, New York, 1964. MR 28 #5247. MR 162045
  • 4. J. Hadamard, Lectures on the Cauchy problem in linear partial differential equations, Yale Univ. Press, New Haven, Conn., 1923.
  • 5. P. Henrici, A survey of I. N. Vekua's theory of elliptic partial differential equations with analytic coefficients, Z. Angew. Math. Phys. 8 (1957), 169-203. MR 19, 38. MR 85427
  • 6. L. E. Payne, Some remarks on improperly posed problems for partial differential equations, Lecture Notes in Math., vol. 316, Springer-Verlag, Berlin and New York, 1973, pp. 1-30. MR 410142
  • 7. I. N. Vekua, New methods for solving elliptic equations, OGIZ, Moscow, 1948; English transl., Series in Appl. Math., vol. 1, North-Holland, Amsterdam; Interscience, New York, 1967. MR 11, 598; 35 #3243. MR 34503
  • 8. C. L. Yu, Reflection principle for systems of first order elliptic equations with analytic coefficients, Trans. Amer. Math. Soc. 164 (1972), 489-501. MR 45 #2189. MR 293110
  • 9. C. L. Yu, Cauchy problem and analytic continuation for systems of first order elliptic equations with analytic coefficients, Trans. Amer. Math. Soc. 185 (1973), 429-443. MR 326162
  • 10. C. L. Yu, Cauchy problem for systems of first order analytic elliptic equations, SIAM J. Math. Anal. (to appear).
  • 11. C. L. Yu, Cauchy problem for a class of higher order analytic elliptic equations (to appear).
  • 12. C. L. Yu, On the global solvability of a linear elliptic Cauchy problem (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A92, 30A93, 30A82, 35A20, 33B30, 35G10, 35J60

Retrieve articles in all journals with MSC (1970): 30A92, 30A93, 30A82, 35A20, 33B30, 35G10, 35J60


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13490-7

American Mathematical Society